CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Dembowski-Ostrom polynomials from reversed Dickson polynomials 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 1, 页码: 259-271
Authors:  Zhang Xiaoming;  Wu Baofeng;  Liu Zhuojun
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Almost perfect nonlinear function  Dembowski-Ostrom polynomial  linearized polynomial  reversed Dickson polynomial  
dembowskiostrompolynomialsfromreverseddicksonpolynomials 期刊论文
journalofsystemsscienceandcomplexity, 2016, 卷号: 29, 期号: 1, 页码: 259
Authors:  Zhang Xiaoming;  Wu Baofeng;  Liu Zhuojun
Favorite  |  View/Download:23/0  |  Submit date:2020/01/10